The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1053 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 1, 1999, pp. 111–130
DOI: 10.4171/ZAA/872

Published online: 1999-03-31

Frequent Oscillation of a Class of Partial Difference Equations

C.J. Tian[1] and Binggen Zhang[2]

(1) South China University of Technology, Guangzhou, China
(2) Ocean University of Qingdao, China

This paper is concerned with the partial difference equation $$A_{m+l,n} + A_m,n+l} - a_{m,n}A_{m,n} + p_{m,n}A_{m–k,n–l} = 0$$ where $k$ and $l$ are non-negative integers, {$a_{m,n}$} and {$p_{m,n}$} are real double sequences. Frequent oscillation criteria of this equation are obtained.

Keywords: Partial difference equations, frequent oscillation, frequent positivity

Tian C.J., Zhang Binggen: Frequent Oscillation of a Class of Partial Difference Equations. Z. Anal. Anwend. 18 (1999), 111-130. doi: 10.4171/ZAA/872